| Catalog Number |
1012581-19 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported patient-device incompatibility/device operates differently (failure to seal)/stent graft leak; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.The additional graftmaster rx device referenced in b5 is filed under a separate medwatch report number.Na.
Event or Problem Description
It was reported that the procedure was to treat a perforation of a lesion in the right coronary artery (rca).Balloon tamponade was performed using a 4.0x12 non-compliant balloon for 10 minutes and improved the appearance but bleeding due to the perforation continued.The 3.5x19mm graftmaster covered stent was implanted overlapping another 4.0x19mm graftmaster covered stent due to a large perforation and one covered stent was not long enough to fully seal the perforation.However, there was still ongoing bleeding from the perforation so an additional graftmaster covered stent, 4.0x19mm, was implanted in the middle.The covered stents were able to seal the perforation.The use of the graftmaster did not cause additional complications or adverse events.There was no clinically significant delay in the procedure.No additional information was provided.